Title: Элементы теории чисел: длинная арифметика
Authors: Долинский, М.С.
Issue Date: 2016
Citation: Долинский, М. С. Элементы теории чисел: длинная арифметика / М. С. Долинский // Информатизация образования. – 2016. – № 2. – С. 12-21.
URI: https://elib.gsu.by/handle123456789/73736
Appears in Collections:Статьи

Files in This Item:
File Description SizeFormat 
Долинский_МС_Элементы.pdf169.2 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.